On the Chern Numbers of Surfaces of General Type.
Inventiones mathematicae, Tome 42 (1977), pp. 225-238
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1977__42_142501,
author = {Yoichi Miyaoka},
title = {On the {Chern} {Numbers} of {Surfaces} of {General} {Type.}},
journal = {Inventiones mathematicae},
pages = {225--238},
year = {1977},
volume = {42},
zbl = {0374.14007},
url = {http://geodesic.mathdoc.fr/item/IM_1977__42_142501/}
}
Yoichi Miyaoka. On the Chern Numbers of Surfaces of General Type.. Inventiones mathematicae, Tome 42 (1977), pp. 225-238. http://geodesic.mathdoc.fr/item/IM_1977__42_142501/